# SDR TRAX200700328

- Difficulty date: March 6, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 9,629 hours, 7,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH.  EMERGENCY EQUIPMENT ON STANDBY.
